# SDR 2024FA0000411

- Difficulty date: May 30, 2024
- Submitted: May 30, 2024
- Operation: General aviation
- Aircraft: N275FL
- Make and model: Piper PA-44-180
- Aircraft serial: 4496564
- Aircraft time: 319 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: 988271
- Part serial: 0032
- Condition: Faulty
- Location: Zone 100
- Part time: 319 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, K, B
- Precautionary procedure: L, A

## Discrepancy

HYDRAULIC LANDING GEAR POWER PACK P/N 601-940 MANUFACTURER GARKENYON PART NUMBER 98827-1 FAILED AND LANDING GEAR EMERGENCY EXTENSION WAS REQUIRED TO LOWER LANDING GEAR AND LAND SAFELY, EMERGENCY WAS DECLARED. UPON FURTHER INSPECTION HYDRAULIC POWER PACK WAS FOUND TO BE SEIZED AND THE MAJORITY OF FLUID LEAKED OUT. THIS PART WAS STILL UNDER WARRANTY AND NO PREVIOUS MAINTENANCE WAS PERFORMED ON PART.
